# SDR SWAA2015112546468

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,711 hours, 50,156 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 26ET61T
- Condition: Dirty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER EXTENDING LG, 3 RED & 3 GREEN LG LIGHT ILLUMINATED.  RAN CHECKLIST AFTER SECOND GEAR EXTENSION, ONLY 3 GREEN LIGHT ILLUMINATED.  CLEANED LG LEVER SWITCH IAW AMM.
